Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Skin on fingers, itches, burns, cracks, have polyp. Done colonoscopy. On cortisone injection. Will I be okay?

I am a female 60 yrs old. The skin on my fingers burn ,itch, crack and peel. I have had this before and it lasted for a few years, then went away. Now it has returned and has been
Present for about 2 months. I also have stool incontenence. A recent colonoscopy was done , no cancer, but 3 polyps were removed. When I asked the Dr, who performed the colonoscopy about this, he said to use "Charmin". I didn't think that was a very good answer to my problem. I also have been treated for a skin condition recently with injections of cortisone and also clobex spray. It is called a stenosis and cannot be cured, but managed. It has settled around a surgery scar on my stomachs. I had a bi-femoral by pass 7 yes ago. Could any of these things be connect ted?

Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Oncologist, Radiation 's  Response
No colon polyp is not connected to other symptoms. There are sometimes syndromic association but those conditions are rare and your symptoms not fit to specific one. Colonic polyp if multiple should be followed up at regular interval . There are syndromes like FAP and other syndromes also. Family history of any colon cancer should be carefully taken. 3 yearly colonoscopy will be a good follow up plan. Consult your gastrosurgeon.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor